| Model Number |
H7493926032220 |
| Medical Device Problem Code |
Bent (1059)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
02/05/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.(b)(4).
Event or Problem Description
It was reported that stent damage occurred.A 2.25 x 32 synergy ii stent was selected for use to treat the lesion.However, during preparation, it was noticed that the stent struts were sticking up.No patient complications were reported.
Additional Manufacturer Narrative
Device evaluated by mfr.: synergy ii, us, mr, 2.25 x 32mm stent delivery system (sds) was returned.A visual examination found the one of the stent struts to be lifted towards the centre of the balloon.The stent od (outer diameter) of the undamaged section was measured and was within the maximum crimped stent specification indicating that there were no issues with the crimp stent profile.The balloon cone were reviewed and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.The stent crimp force, the crimp temperature and the maximum crimped stent profile for the device all meet the specification.A visual and tactile examination found several hypotube kinks along full length of catheter.This type of damage is consistent with excessive force being applied to the delivery system.A visual and tactile examination no issue with the shaft polymer extrusion.The bi-component bond showed no signs of damage or strain.A visual examination found no tip damage.No other issues were identified during the product analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable root cause is considered handling damage as the event occurred without direct patient contact.(b)(4).
Event or Problem Description